# SDR PCAA0209110

- Difficulty date: September 21, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 31,361 hours, 35,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 85310055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MHT-LGA FLIGHT 3535, CREW REPORTED THAT DURING FINAL APPROACH FOR LANDING, GEAR SELECTED DOWN BUT FAILED TO GET DOWN INDICATION FOR NOSE GEAR.  GO-AROUND INITIATED, AND CREW STARTED MANUAL GEAR EXTENSION WHEN LIGHT CAME ON INDICATING GEAR WAS DOWN.  EMERGENCY DECLARED, FLIGHT LANDED WITH OUT INCIDENT.  MAINTENANCE FOUND A CRACK IN NOSE DECK AREA / FLOOR WEB.  CRACKED AREA WAS REPAIRED.  GEAR RETRACTION/EXTENSION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
